# SDR SWAA2023082482966

- Difficulty date: July 27, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA344 TO STA360 AND BL0; WL208.1 FWD GALLEY AND LAV 2023-461446<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA344 TO STA360 AND BL0; WL208.1 FWD GALLEY AREA IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 141A5400 REV:- SHEET 32 SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
